BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
The Lefschetz coincidence theorem in o-minimal expansions of fields

Participants in the publication
M. Edmundo (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
O. Woerheide (Author)

Scope
International

Refereeing
Yes

Date of Publication
2009

Where published
TOPOLOGY AND ITS APPLICATIONS

Publication Identifiers
ISSN - 0166-8641

Volume
156

Starting page
2470
Last page
2484


Export

APA
M. Edmundo, O. Woerheide, (2009). The Lefschetz coincidence theorem in o-minimal expansions of fields. TOPOLOGY AND ITS APPLICATIONS, 156, 2470-2484. ISSN 0166-8641. eISSN .

IEEE
M. Edmundo, O. Woerheide, "The Lefschetz coincidence theorem in o-minimal expansions of fields" in TOPOLOGY AND ITS APPLICATIONS, vol. 156, pp. 2470-2484, 2009.

BIBTEX
@article{22122, author = {M. Edmundo and O. Woerheide}, title = {The Lefschetz coincidence theorem in o-minimal expansions of fields}, journal = {TOPOLOGY AND ITS APPLICATIONS}, year = 2009, pages = {2470-2484}, volume = 156 }